American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ege Fujikawa and Katsuhiko Matsuzaki. The Nielsen realization problem for asymptotic Teichm\"uller modular groups. Trans. Amer. Math. Soc. 365 (2013) 3309-3327.
Abstract, references, and article information   
View Article: PDF

[2] Helena Mihaljević-Brandt. Semiconjugacies, pinched Cantor bouquets and hyperbolic orbifolds. Trans. Amer. Math. Soc. 364 (2012) 4053-4083.
Abstract, references, and article information   
View Article: PDF

[3] Vladimir Markovic and Dragomir Saric. Teichmüller mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 358 (2006) 2637-2650. MR 2204048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1